# SDR IPXA2016080506688

- Difficulty date: July 24, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 16,153 hours, 10,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C5Y, MAIN CABIN CROSSBEAM AT FRAME 79, LT Y1580 IS CRACKED.  REPAIRED IAW EO A300-5310-61367-A.
